# SDR CA120106002

- Difficulty date: January 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 16,229 hours
- Engine: Lyc O235L2C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: LW13282
- Condition: Cracked
- Location: Engine
- Part time: 7,000 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING 100HR INSPECTION OIL LEAK NOTICED AT FRONT OF ENGINE CRANKCASE. AME REMOVED BAFFLING AND OIL COOLER. CLEANED PAINT FROM CRANKCASE CRACK FOUND BETWEEN FRONT TWO THRU STUDS. CRACK WAS ALSO HEADING TO TOP OF CASE. ENGINE REMOVED AND SENT OUT FOR REPAIR. (TC# 20120106002)
